Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotic expansions in a nonhomogeneous differential equation


Author: Thomas G. Hallam
Journal: Proc. Amer. Math. Soc. 18 (1967), 432-438
MSC: Primary 34.50; Secondary 93.00
MathSciNet review: 0212292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50, 93.00

Retrieve articles in all journals with MSC: 34.50, 93.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1967-0212292-3
PII: S 0002-9939(1967)0212292-3
Article copyright: © Copyright 1967 American Mathematical Society